# SDR FDEA201302030263

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 12,890 hours, 1,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.   R & R SOCKET ASSY  IAW WDM 33-51-41.  OPS CHECK GOOD.  ACFT OK FOR SERVICE,
